# SDR HALA95122

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 551 - AFTER INTERIOR OVERWING EXIT EMERGENCY LIGHTS ARE INOP, BOTH SIDES.  REPLACED BATTERIES FOR AFT EMERGENCY LIGHTS.  OPERATIONS CHECK GOOD.  (M)
